# SDR IPXA2025091013085

- Difficulty date: August 29, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37858
- Aircraft time: 38,211 hours, 13,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK -ANGLE, BULK CGO COMPT CEILING AREA, STA 1577 LBL 74 INBOARD SIDE.  I.A.W AMM 53-01-06-000-801 REV.146 REMOVE MAIN DECK CARGO FLOOR PANEL AND SEALANT, G.V.I AND CONDITION CHECK NORMAL.  REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV.93.  I.A.W AMM 53-01-06-400-801 REV.146 INSTALL MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.
